MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DUAL LUMEN URETERAL CATHETER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION DUAL LUMEN URETERAL CATHETER; CATHETER, UROLOGICAL
Model Number M0064051000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the device lot number; therefore the manufacture date and expiration date are unknown.(b)(4).The device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a dual lumen ureteral catheter was used during a procedure performed on (b)(6) 2019.According to the complainant, the catheter fell apart.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: block b5, e1, h10 block d4, h4: the complainant was unable to report the device lot number; therefore the manufacture date and expiration date are unknown.Block h6: problem code 1069 captures the reportable event of catheter break.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.Block h11: correction: bsc aware date is 08 jul 2019 based on the additional information received on 05 aug 2019.
 
Event or Problem Description
It was reported to boston scientific corporation that a dual lumen ureteral catheter was used during a procedure performed on (b)(6) 2019.According to the complainant, the catheter fell apart.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information received on 05aug2019 note: this report pertains to one of two dual lumen ureteral catheters used in the same patient and procedure.It was reported to boston scientific corporation that two dual lumen ureteral catheters were used in the ureter during a ureteroscopy procedure performed on (b)(6) 2019.According to the complainant, the y-junction of the catheter break apart and both of the tips fell off.The same issue occurred with the second dual lumen ureteral catheter.There were no patient complications reported as a result of this event.

Brand Name
DUAL LUMEN URETERAL CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8841799
Report Number3005099803-2019-03853
Device Sequence Number19208584
Product Code KOD
UDI-Device Identifier08714729012689
UDI-Public08714729012689
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K860337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064051000
Device Catalogue Number405-100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1